# SDR DXTA200601349

- Difficulty date: April 16, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N106QS
- Make and model: Beech 400A
- Aircraft serial: RK381
- Aircraft time: 929 hours, 835 cycles
- Engine: Pwa JT15D5
- Engine time: 929 hours, 835 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENGINE EFC CAME OFF LINE WHEN POWER WAS SET, SLOW SPEED ABOUT. THEY CLEARED RUNWAY AND RESET EFC. DISPATCH GAVE VERBAL RELEASE AND ENGINE POWER WAS MADE FOR TAKEOFF.
